# SDR HALA2017061200149

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 23,915 hours, 3,647 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fmc
- Condition: Malfunctioned
- Location: 1 & 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT & RT FMC DID NOT MATCH IN TIME OR FUEL. RESET FMC 1 & 2. OPS CHECKED OK. OK TO CONTINUE.
